# SDR R61A201905010459

- Difficulty date: April 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003871401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR BRIDGING***  MAINTENANCE FOUND DURING FASTENER REMOVAL, DAMAGES ON LOWER FR 17, STR 27L TO 27R, IN THE RADIUS AND BY THE LOWEST FASTENER. REMOVED AND REPLACED DAMAGED LOWER FR 17, STR 27L-27R IAW SRM 51-40-08. SEE APPROVED ETD2019-170-054592 FOR SUBSTANTIATION TO USE P/N 170-03871-401.
